MathSciNet Relay Station
MathSciNet bibliographic data
MR376551 10F35 (14K15)
Lang, Serge Diophantine approximation on abelian varieties with complex multiplication. Advances in Math. 17 (1975), no. 3, 281–336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement